# SDR R61A201910171180

- Difficulty date: October 17, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085103003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON ST 28L BETWEEN FR 76-77. REMOVED AND REPLACED NEW STRINGER 28L FILLER AND 2EA SPLICES REF SRM 53-23-03/REPAIR 05P. A/C REMAINS IN CHECK.
